# SDR MASA200601678

- Difficulty date: June 23, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Aircraft time: 23,965 hours, 21,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6251 DRO.  EMERGENCY EXIT LIGHT AT ROW 4 INOP.  MX RELAMPED EXIT SIGN.
